Translator Disclaimer
2019 Generalized Kähler Einstein metrics and uniform stability for toric Fano manifolds
Satoshi Nakamura
Tohoku Math. J. (2) 71(4): 525-532 (2019). DOI: 10.2748/tmj/1576724791

Abstract

We give a complete criterion for the existence of generalized Kähler Einstein metrics on toric Fano manifolds from view points of a uniform stability in a sense of GIT and the properness of a functional on the space of Kähler metrics.

Citation

Download Citation

Satoshi Nakamura. "Generalized Kähler Einstein metrics and uniform stability for toric Fano manifolds." Tohoku Math. J. (2) 71 (4) 525 - 532, 2019. https://doi.org/10.2748/tmj/1576724791

Information

Published: 2019
First available in Project Euclid: 19 December 2019

zbMATH: 07199977
MathSciNet: MR4043923
Digital Object Identifier: 10.2748/tmj/1576724791

Subjects:
Primary: 53C25
Secondary: 53C55, 58E11

Rights: Copyright © 2019 Tohoku University

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 4 • 2019
Back to Top